Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the Euclidean algorithm in quadratic number fields


Author: H. Chatland
Journal: Bull. Amer. Math. Soc. 55 (1949), 948-953
MathSciNet review: 0031523
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. G. L. Dirichlet, Vorlesungen über Zahlentheorie, ed. by R. Dirichlet, 4th ed., Braunschweig, 1894, p. 451.
  • 2. L. E. Dickson, Algebren und ihre Zahlentheorie, Zürich and Leipzig, 1927, pp. 150-151.
  • 3. O. Perron, Quadratische Zahlkörper mit Euklidischen Algorithmus, Math. Ann. vol. 107 (1932) pp. 489-495.
  • 4. Alexander Oppenheim, Quadratic fields with and without Euclid’s algorithm, Math. Ann. 109 (1934), no. 1, 349–352. MR 1512898, 10.1007/BF01449143
  • 5. R. Remak, Über den Euklidischen Algorithmus in reellquadratischen Zahlkörpern Jber. Deutschen Math. Verein. vol. 44 (1934) pp. 238-250.
  • 6. Nikolaus Hofreiter, Quadratische Körper mit und ohne euklidischen Algorithmus, Monatsh. Math. Phys. 42 (1935), no. 1, 397–400 (German). MR 1550437, 10.1007/BF01733302
  • 7. E. Berg, Über die Existenz eines Euklidischen Algorithmus in quadratischen Zahlkörpern, Kungl. Fysiografiska Sällakapets i Lund Förhandlingar vol. 5 (1935) No. 5.
  • 8. Nikolaus Hofreiter, Quadratische Zahlkörper ohne euklidischen Algorithmus, Math. Ann. 110 (1935), no. 1, 195–196 (German). MR 1512935, 10.1007/BF01448024
  • 9. J. F. Keston, Existence of a Euclidean algorithm in quadratic fields, Thesis, Yale University, 1935; cf. Bull. Amer. Math. Soc. vol. 41 (1935) p. 186.
  • 10. H. Behrbohm and L. Rédei, Dern Euklidische Algorithmus in quadratischen Körpern, J. Reine Angew. Math. vol. 174 (1935) pp. 192-205.
  • 11. P. Erdös and Ch. Ko, Note on the Euclidean algorithm, J. London Math. Soc. vol. 13 (1938) pp. 3-8.
  • 12. H. Heilbronn, On Euclid's algorithm in real quadratic fields, Proc. Cambridge Philos. Soc. vol. 34 (1938) pp. 521-526.
  • 13. L. Schuster, Reelquadratische Zahlkörper ohne Euklidischen Algorithmus, Monatshefte für Mathematik und Physik vol. 47 (1938) pp. 117-127.
  • 14. Alfred Brauer, On the non-existence of the Euclidean algorithm in certain quadratic number fields, Amer. J. Math. 62 (1940), 697–716. MR 0002994
  • 15. L. Rédei, Zur Frage des Euklidischen Algorithmus in quadratischen Zahlkörpern, Math. Ann. 118 (1942), 588–608 (German). MR 0010576
  • 16. Loo-Keng Hua and Szu-Hoa Min, On the distribution of quadratic non-residues and the Euclidean algorithm in real quadratic fields. II, Trans. Amer. Math. Soc. 56 (1944), 547–569. MR 0011482, 10.1090/S0002-9947-1944-0011482-1
  • 17. L. K. Hua and W. T. Shih, On the lack of an Euclidean algorithm in 𝑅(√61), Amer. J. Math. 67 (1945), 209–211. MR 0012091
  • 18. László Rédei, Über den Euklidschen Algorithmus in reell quadratischen Zahlkörpern, Mat. Fiz. Lapok 47 (1940), 78–90 (Hungarian., with German summary). MR 0002355
  • 19. H. Davenport, Indefinite binary quadratic forms, Quart. J. Math., Oxford Ser. (2) 1 (1950), 54–62. MR 0034413


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09315-1